Alert archive / Wisconsin / Special Weather Statements in 2014

Special Weather Statement, NWS Milwaukee, WI

May 12, 2014Columbia County, Wisconsin

NWS Milwaukee, WI issued this special weather statement at May 12, 2014, 4:21 AM CDT for Columbia County, Wisconsin. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 12, 2014, 4:21 AM CDT (09:21 UTC)
Expired
May 12, 2014, 4:45 AM CDT
In force
24 min
Issued by
NWS Milwaukee, WI

County Columbia County, WI

The radar

The Milwaukee radar (KMKX), 82 km from the middle of the area, began a volume at 09:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.4 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2014-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2014-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
1103 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

567 
WWUS83 KMKX 120921
SPSMKX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
421 AM CDT MON MAY 12 2014
 
WIZ046-056-057-063-120945-
DANE-MARQUETTE-SAUK-COLUMBIA-
421 AM CDT MON MAY 12 2014

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT DANE...MARQUETTE...
SAUK...COLUMBIA...

AT 419 AM CDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR WAUNAKEE...
MOVING NORTHEAST AT 40 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WESTERN MADISON...MIDDLETON...WAUNAKEE...PORTAGE...WINDSOR... 
PRAIRIE DU SAC...SAUK CITY...LAKE WISCONSIN...DEFOREST... 
LODI...POYNETTE...PARDEEVILLE...RIO.


HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE 
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED 
ROADWAYS.

LAT...LON 4337 8910 4301 8955 4323 8979 4383 8952
TIME...MOT...LOC 0919Z 229DEG 36KT 4323 8950 

$$

HENTZ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this special weather statement went out at May 12, 3:40 AM CDT, 41 minutes earlier.

Area forecast discussion, May 12, 3:40 AM CDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
340 AM CDT MON MAY 12 2014

.TODAY AND TONIGHT...FORECAST CONFIDENCE...HIGH

THE UPPER LEVEL RIDGE OVER THE WESTERN GREAT LAKES AHEAD OF THE
STRONG WESTERN TROUGH ACROSS THE ROCKIES WILL PUSH INTO THE EASTERN
GREAT LAKES BY SUNRISE TUESDAY.  THE 105 KNOT JET MAX WAS LIFTING
NORTHEAST FROM THE BASE OF THE TROUGH THIS MORNING AND WILL REACH
WESTERN MINNESOTA THIS EVENING STRENGTHENING TO 115 KNOTS. WEAK TO
MODERATE UPPER DIVERGENCE CONTINUES ACROSS SOUTHERN WISCONSIN TODAY
AND TONIGHT.

A 700 MB WIND MAX OF 40 KNOTS PUSHES INTO CENTRAL WISCONSIN BY
SUNRISE.  A SECOND STRONGER 700 MB WIND MAX OF 55 KNOTS ASSOCIATED
WITH THE MAIN TROUGH REACHES WESTERN WISCONSIN THIS EVENING AND
PUSHES EAST EARLY TUESDAY MORNING. AT 850 MB A 50 KNOT LOW LEVEL JET
ACROSS EASTERN KANSAS INTO SOUTHERN IOWA PUSHES INTO SOUTHWEST
WISCONSIN JUST AFTER SUNRISE BEFORE WEAKENING AND LIFTING NORTH
LATER THIS MORNING.  A 45 KNOT 850 MB JET MAX ALSO MOVES ACROSS
SOUTHERN WISCONSIN LATE TONIGHT.

700 MB MODERATE UPWARD MOTION OCCURS EARLY THIS MORNING WITH THE
APPROACHING LOW LEVEL JET MAX AND 850 MB MOISTURE CONVERGENCE AS THE
WARM FRONT ADVANCES NORTH. THEREFORE EXPECT AN AREA OF THUNDERSTORMS
TO ROLL THROUGH THIS MORNING. SOME MAY PRODUCE BRIEF HEAVY RAINS.

850/700 MB DEW POINTS INCREASE THIS MORNING WITH 850 MB DEWPOINTS
AROUND 11 TO 12 CELSIUS THIS EVENING UNTIL THE CONVECTION OCCURS.

BY AFTERNOON SOUTH CENTRAL AND SOUTHEAST WISCONSIN WILL BE IN THE
WARM SECTOR.  UNTIL THEN EAST TO SOUTHEAST WINDS WILL KEEP THE
LAKESHORE AREAS COOL WITH SOME FOG POSSIBLE AS THE AIRMASS DEW
POINTS RISE INTO IN THE MID 60S...WITH SOME UPPER 60S POSSIBLE.
INLAND AREAS SHOULD REACH 80...BUT AREAS ALONG THE LAKE...ESPECIALLY
TOWARD SHEBOYGAN SHOULD STAY COOLER WITH SOUTH/SOUTHEAST FLOW MUCH
OF THE DAY.

WITH MODELS PRODUCING SOME PRECIPITATION TODAY IN THE WARM
SECTOR...THE AMOUNT OF MODEL CAPE IS LIKELY LESS THAN WHAT WILL
OCCUR. THERE WILL BE A CHANCE OF THUNDERSTORMS...BUT LIFTING
MECHANISM DIFFICULT FOR TIMING DUE TO LIKELY MORNING CONVECTION AND
BOUNDARIES.

FOCUS FOR SEVERE WILL LIKELY BE IN AREAS WEST OF MADISON EARLY THIS
EVENING AHEAD OF THE ADVANCING COLD FRONT. HELICITY VALUES DO RISE
TO NEAR 200 WITH SOME LOW LEVEL VEERING.  THEREFORE THERE WILL BE A
TORNADO THREAT.  COLD FRONT THEN MOVES ACROSS SOUTHERN WISCONSIN
TONIGHT WITH A LINE OF THUNDERSTORMS EXPECTED.  CAPE VALUES WILL
DECREASE AS THE STORMS MOVE EAST DUE TO DIURNAL COOLING.

LOCAL SEVERE PROBABILITY CWASP VALUES INCREASE TO 75 TO 80 PCT INTO
PORTIONS OF SOUTH CENTRAL WISCONSIN THIS AFTERNOON AND EARLY EVENING
WITH 70 PCT EAST.

.TUESDAY AND WEDNESDAY...FORECAST CONFIDENCE...MEDIUM

THE SURFACE COLD FRONT SHOULD BE THROUGH BY DAYBREAK
TUESDAY...WITH A FEW SHOWERS/STORMS POSSIBLY LINGERING EAST IN THE
MORNING. IT SHOULD BE DRY THEN THE REST OF THE DAY WITH MUCH
COOLER TEMPS BEHIND THE DEPARTING FRONT.

DRY WEATHER WILL THEN PERSIST TUESDAY NIGHT THROUGH AT LEAST
WEDNESDAY MORNING. LOW PRESSURE PASSING BY WELL TO THE SOUTHEAST
MAY BRING SOME LIGHT RAIN THEN LATE WEDNESDAY AFTERNOON INTO THE
NIGHT...MAINLY ACROSS THE SOUTHEAST. EVEN COOLER TEMPS ARE LIKELY
WEDNESDAY...STRUGGLING INTO THE UPPER 50S MOST PLACES.

.THURSDAY THROUGH SUNDAY...FORECAST CONFIDENCE...MEDIUM

NORTHWEST FLOW WILL BRING CONTINUED BELOW NORMAL TEMPERATURES FOR
THURSDAY THROUGH THE WEEKEND. A SERIES OF SHORTWAVES WILL ALSO
BRING A CHANCE FOR SHOWERS AT TIMES.

&&

.AVIATION/12Z TAFS/...

STILL EXPECTING SOME MVFR CIGS/VSBYS AHEAD OF A WARM FRONT.  THE
WARM FRONT WILL LIFT NORTH THIS MORNING...BUT SOME SOUTHEAST FLOW
MAY STILL AFFECT THE LAKESHORE AREAS OF LAKE MICHIGAN WITH MVFR
VSBYS IN FOG/HAZE.

EXPECT AN AREA OF THUNDERSTORMS THIS MORNING WITH THE WARM FRONT AND
A CHANCE OF THUNDERSTORMS THIS AFTERNOON.  THEN MORE THUNDERSTORMS
LIKELY WITH A COLD FRONT TONIGHT.  SOME OF THE STORMS COULD BE
SEVERE...ESPECIALLY THIS AFTERNOON AND EVENING. IFR CONDITIONS IN
ANY STORMS.

&&

.MARINE...

LIGHT EAST TO SOUTHEAST WINDS THIS MORNING AHEAD OF AN ADVANCING
WARM FRONT WILL BRING AREAS OF FOG.  THE WARM FRONT WILL MOVE NORTH
LATER TODAY BUT A WEAK ONSHORE FLOW WILL LIKELY CONTINUE NORTH OF
MILWAUKEE.  LOOK FOR PERIODS OF THUNDERSTORMS TODAY AND TONIGHT.
SOME MAY BE SEVERE ESPECIALLY TONIGHT.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

TODAY/TONIGHT AND AVIATION/MARINE...HENTZ
TUESDAY THROUGH SUNDAY...DDV
Hazardous weather outlook, May 12, 4:01 AM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
401 AM CDT MON MAY 12 2014

WIZ046-047-051-052-056>060-062>072-130915-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
401 AM CDT MON MAY 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

MORE THUNDERSTORMS ARE EXPECTED AS A WARM FRONT LIFTS NORTH THIS
MORNING. SOUTH CENTRAL AND SOUTHEAST WISCONSIN WILL THEN BE IN THE
WARM...HUMID AND UNSTABLE AIRMASS THIS AFTERNOON AND EVENING.
THEN A COLD FRONT SHOULD MOVE THROUGH LATE TONIGHT. THERE REMAINS
A SLIGHT RISK FOR SEVERE THUNDERSTORMS WITH LARGE HAIL AND
DAMAGING WINDS THE PRIMARY SEVERE WEATHER RISKS. THERE WILL ALSO
BE A TORNADO RISK LATE THIS AFTERNOON AND EVENING...ESPECIALLY
OVER SOUTH CENTRAL WISCONSIN WEST OF MADISON.

SOME OF THE THUNDERSTORMS WILL ALSO PRODUCE BRIEF HEAVY RAINS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT...ESPECIALLY IN
THE LATE AFTERNOON AND EVENING.

LMZ643>646-130915-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
401 AM CDT MON MAY 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

MORE THUNDERSTORMS ARE EXPECTED. THERE IS A SLIGHT RISK FOR
SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS THE
PRIMARY SEVERE WEATHER RISKS.

AREAS OF DENSE FOG WILL BE POSSIBLE TODAY AS WARM...MOIST AIR
FLOWS ACROSS THE COLDER LAKE MICHIGAN NEAR SHORE WATERS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NORTHEAST WINDS AND WAVES MAY REACH SMALL CRAFT ADVISORY
CONDITIONS THURSDAY AND THURSDAY NIGHT.

HENTZ

WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, May 12, 3:15 AM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
315 AM CDT MON MAY 12 2014

WIZ046-047-051-057-058-120845-
GREEN LAKE-DODGE-MARQUETTE-FOND DU LAC-COLUMBIA-
315 AM CDT MON MAY 12 2014

...A STRONG THUNDERSTORM WILL AFFECT GREEN LAKE...DODGE...
MARQUETTE...COLUMBIA...COUNTIES

AT 314 AM CDT...A STRONG THUNDERSTORM WAS 9 MILES NORTH OF PORTAGE...
MOVING NORTH AT 40 MPH.

WINDS IN EXCESS OF 35 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PORTAGE...BERLIN...PARDEEVILLE...RANDOLPH...MONTELLO...MARKESAN...
WESTFIELD...PRINCETON...GREEN LAKE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4398 8889 4390 8889 4389 8886 4343 8903
      4364 8974 4364 8960 4398 8960
TIME...MOT...LOC 0814Z 198DEG 35KT 4368 8945

HENTZ
Special weather statement, May 12, 3:31 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
331 AM CDT MON MAY 12 2014

WIZ051-052-059-060-065-066-120900-
WASHINGTON-WAUKESHA-OZAUKEE-MILWAUKEE-FOND DU LAC-SHEBOYGAN-
331 AM CDT MON MAY 12 2014

...A STRONG THUNDERSTORM WILL AFFECT WASHINGTON...WAUKESHA...
OZAUKEE...MILWAUKEE...FOND DU LAC...SHEBOYGAN...

AT 330 AM CDT...A STRONG THUNDERSTORM WAS NEAR JACKSON...MOVING NORTH
AT 45 MPH.

WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
NORTHERN MILWAUKEE...MENOMONEE FALLS...WEST BEND...MEQUON...
HARTFORD...WHITEFISH BAY...BROWN DEER...GRAFTON...CEDARBURG...PORT
WASHINGTON...JACKSON...FOX POINT...SLINGER...SAUKVILLE...BAYSIDE...
KEWASKUM...AND THIENSVILLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4354 8780 4346 8780 4338 8787 4326 8791
      4318 8788 4312 8790 4309 8787 4306 8788
      4334 8841 4371 8827 4358 8778
TIME...MOT...LOC 0830Z 196DEG 37KT 4325 8811

HENTZ
Special weather statement, May 12, 3:43 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
343 AM CDT MON MAY 12 2014

WIZ051-058-059-120915-
WASHINGTON-DODGE-FOND DU LAC-
343 AM CDT MON MAY 12 2014

...A STRONG THUNDERSTORM WILL AFFECT WASHINGTON...DODGE...
FOND DU LAC...

AT 342 AM CDT...A STRONG THUNDERSTORM WAS NEAR LOMIRA...OR 9 MILES
SOUTH OF FOND DU LAC...MOVING NORTH AT 40 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FOND DU LAC...NORTH FOND DU LAC...LOMIRA...OAKFIELD...ROSENDALE...
BRANDON...TAYCHEEDAH.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4391 8817 4354 8838 4371 8882 4390 8875
      4389 8841 4394 8840 4394 8816
TIME...MOT...LOC 0842Z 196DEG 36KT 4365 8847

HENTZ
Special weather statement, May 12, 3:44 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
344 AM CDT MON MAY 12 2014

WIZ046-047-120915-
GREEN LAKE-MARQUETTE-
344 AM CDT MON MAY 12 2014

...A STRONG THUNDERSTORM WILL AFFECT GREEN LAKE...MARQUETTE...

AT 343 AM CDT...A STRONG THUNDERSTORM WAS NEAR PRINCETON...OR 12
MILES SOUTH OF WAUTOMA...MOVING NORTH AT 40 MPH.

WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BERLIN...PRINCETON...NESHKORO AND HARRISVILLE.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4391 8889 4378 8914 4383 8938 4398 8946
      4398 8889
TIME...MOT...LOC 0843Z 196DEG 36KT 4388 8923

HENTZ
Special weather statement, May 12, 4:11 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
411 AM CDT MON MAY 12 2014

WIZ051-052-059-060-120945-
WASHINGTON-OZAUKEE-FOND DU LAC-SHEBOYGAN-
411 AM CDT MON MAY 12 2014

...STRONG THUNDERSTORMS WILL AFFECT WASHINGTON...OZAUKEE...
FOND DU LAC...SHEBOYGAN...COUNTIES...

AT 409 AM CDT...A STRONG THUNDERSTORM WAS 8 MILES NORTHEAST OF
CAMPBELLSPORT...OR 10 MILES WEST OF PLYMOUTH...MOVING NORTHEAST AT 30
MPH.

WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SHEBOYGAN...FOND DU LAC...PLYMOUTH...SHEBOYGAN FALLS...NORTH FOND DU
LAC...HOWARDS GROVE...OOSTBURG...BELGIUM...KOHLER...CEDAR GROVE...
RANDOM LAKE...ELKHART LAKE...TAYCHEEDAH.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4357 8779 4351 8780 4347 8790 4366 8832
      4385 8862 4389 8860 4389 8841 4394 8840
      4394 8817 4389 8816 4389 8774 4381 8773
      4376 8770 4374 8771 4370 8770
TIME...MOT...LOC 0909Z 211DEG 27KT 4370 8818

HENTZ
Special weather statement, May 12, 4:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
421 AM CDT MON MAY 12 2014

WIZ046-056-057-063-120945-
DANE-MARQUETTE-SAUK-COLUMBIA-
421 AM CDT MON MAY 12 2014

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT DANE...MARQUETTE...
SAUK...COLUMBIA...

AT 419 AM CDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR WAUNAKEE...
MOVING NORTHEAST AT 40 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WESTERN MADISON...MIDDLETON...WAUNAKEE...PORTAGE...WINDSOR...
PRAIRIE DU SAC...SAUK CITY...LAKE WISCONSIN...DEFOREST...
LODI...POYNETTE...PARDEEVILLE...RIO.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4337 8910 4301 8955 4323 8979 4383 8952
TIME...MOT...LOC 0919Z 229DEG 36KT 4323 8950

HENTZ

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 3:08 AM CDTSpecial Weather StatementMKXWashington22 min
May 12, 3:15 AM CDTSpecial Weather StatementMKXGreen Lake, Marquette30 min
May 12, 3:31 AM CDTSpecial Weather StatementMKXOzaukee, Washington29 min
May 12, 3:43 AM CDTSpecial Weather StatementMKXFond du Lac32 min
May 12, 3:44 AM CDTSpecial Weather StatementMKXMarquette31 min
May 12, 4:11 AM CDTSpecial Weather StatementMKXOzaukee, Sheboygan34 min
May 12, 4:55 AM CDTSpecial Weather StatementMKXDodge35 min
May 12, 9:05 AM CDTAreal Flood AdvisoryMKXColumbia, Iowa, Sauk3 hr
May 12, 9:14 AM CDTDense Fog AdvisoryMKXSheboygan4 hr
May 12, 9:33 AM CDTSpecial Weather StatementMKXLafayette, Sauk42 min
May 12, 9:37 AM CDTMarine Dense Fog AdvisoryMKX12 hr
May 12, 10:01 AM CDTSpecial Weather StatementMKXColumbia, Dane, Green29 min
May 12, 10:05 AM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Green, Rock, Sauk25 min
May 12, 10:31 AM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Dodge, Green, Jefferson, Rock44 min
May 12, 11:02 AM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac, Jefferson, Sheboygan, Washington, Waukesha73 min
May 12, 11:07 AM CDTSpecial Marine WarningMKX113 min
May 12, 11:50 AM CDTSevere Thunderstorm WarningMKXOzaukee40 min
May 12, 12:13 PM CDTSpecial Weather StatementMKXJefferson32 min
May 12, 12:16 PM CDTAreal Flood AdvisoryMKXDane, Dodge, Jefferson, Milwaukee, Ozaukee, Rock and 4 more3 hr
May 12, 12:30 PM CDTFlash Flood WarningMKXJefferson, Milwaukee, Ozaukee, Walworth, Washington, Waukesha3 hr
May 12, 12:51 PM CDTSpecial Marine WarningMKX84 min
May 12, 3:07 PM CDTSevere Thunderstorm WarningMKXRock, Walworth38 min
May 12, 3:34 PM CDTSevere Thunderstorm WarningMKXRock, Walworth41 min
May 12, 3:57 PM CDTSevere Thunderstorm WarningMKXJefferson, Rock, Walworth, Waukesha63 min
May 12, 3:58 PM CDTSevere Thunderstorm WarningMKXWalworth47 min
May 12, 4:16 PM CDTSevere Thunderstorm WarningMKXDane, Dodge, Jefferson44 min
May 12, 4:37 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth23 min
May 12, 4:45 PM CDTTornado WarningMKXKenosha, Racine, Walworth45 min
May 12, 4:57 PM CDTSevere Thunderstorm WarningMKXJefferson, Waukesha33 min
May 12, 5:04 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth26 min
May 12, 5:09 PM CDTSpecial Marine WarningMKX96 min
May 12, 5:14 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine46 min
May 12, 5:55 PM CDTSpecial Weather StatementMKXKenosha, Racine50 min
May 12, 6:16 PM CDTSpecial Weather StatementMKXJefferson29 min
May 12, 6:18 PM CDTSpecial Weather StatementMKXWaukesha27 min
May 12, 6:28 PM CDTAreal Flood AdvisoryMKXDane, Dodge, Green, Jefferson, Rock, Waukesha2 hr
May 12, 6:42 PM CDTSevere Thunderstorm WarningMKXJefferson, Walworth, Waukesha33 min

Nearby

Special Weather Statements in Wisconsin, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.